# SDR C2XA10SH226

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 26,108 hours, 24,802 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303679
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DFW - BATTERY NR 2 OVERTEMP.  REMOVED AND REPLACED NR 2 BATTERY IAW EMB 145 AMM 24-36-01.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
